# SDR JR2R20210301982

- Difficulty date: March 1, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N85320
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000454
- Aircraft time: 14,366 hours, 8,408 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Part time: 14,366 hours, 8,408 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH SEAT TRACK END CORRODED OUT OF LIMITS BETWEEN FR84 AND FR85
